Differential and Integral Equations

Degenerate semilinear parabolic equations

Andreas Stahel

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 683-691.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979327

Mathematical Reviews number (MathSciNet)
MR1157496

Zentralblatt MATH identifier
0766.35022

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations

Citation

Stahel, Andreas. Degenerate semilinear parabolic equations. Differential Integral Equations 5 (1992), no. 3, 683--691. https://projecteuclid.org/euclid.die/1370979327


Export citation